Acetaminophen 500mg...........Pain Reliever/Fever Reducer
For temporary relief of minor aches and pains due to:
- muscular aches
- the common cold
- menstrual cramps
- temporarily reduces fever
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not use with any other product containing acetaminophen or if you have ever had an allergic reaction to pain relievers/ fever reducers.
Stop use and ask a doctor if:
- new symptoms occur
- redness or swelling is present
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Do not take more than directed.
Adults and children 12 years and older:
- take 2 CAPLETS every 4 - 6 hours as needed; do not take more than 12 CAPLETS in 24 hours
Children under 12:
- do not give this extra strength product to children under 12
- Store at room temperature.
- For your protection, this bottle has an imprinted safety seal under the cap. Do not use if safety seal is broken or missing.
Crospovidone, povidone, pregelatinized starch, stearic acid.